| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device displayed an "ecg disabled" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device logs.However, the device was put through extensive testing including bench handling, power cycling, ecg monitoring function stress testing, and co2 function stress testing without duplicating the report.The defib cable receptacle was replaced as a precaution.The device was recertified and returned to the customer.No accessories were returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.